# SDR ASAA2023082144708

- Difficulty date: August 21, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 38,868 hours, 12,295 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

VTK DISPLAYED ON FO'S ND. SINGLE FMC OPERATIONS DISPLYED ON FMC SCRATCH PAD. COMPLIED WITH QRH PROCEDURE. GROUNDED - YES. VERIFIED FAULT R/H FMC INOP. CYCLED 2 C/B'S R/H FMC OPS NML. LAST FLT SHOWS 4 PG'S OF STEADY FAULTS. ACCOMP. FMC SENSOR TEST BOTH FMC SHOW OK & FIXED OUT PUT TEST BOTH FMC'S PASS TEST. REF. M/M 34-61-00-710-026 & M/M 34-61-00-710-027 SEA/MC NOTIFIED JERRAD.
